# SDR QXEA2014022500186

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 4,497 hours, 4,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN SELECTED ON FROM F/A OR FLIGHT DECK.   SWITCH AND EMERGENCY LIGHTS DISARM CAUTION FAILS TO ILLUMINATE WHEN SELECTED TO DISARM.  SECURED ELECTRICAL CONNECTOR ON THE RT SIDE OF THE F/A EMERGENCY SWITCH BODY. OPS TESTED GOOD IAW AMM 33-51-00-710-801.
